# SDR AALA201803209014

- Difficulty date: March 18, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug MD 83
- Aircraft serial: 53617
- Aircraft time: 52,035 hours, 26,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. SEAT MOUNTED EMERGENCY LIGHTS BATTERY PACKS REQUIRE REPLACEMENT. REPLACED SEAT MOUNTED EMERGENCY LIGHT BATTERY PACKS PER AMM 33-53-00.
